advertisement
Question
Posted by: Annon | 2011/10/11

Effects of stopping the pill

i stopped birth control in August after my withdrawal bleed. i got my period on 27 September for a week and yesterday, 10 October i started getting slight bleeding- is this normal after stopping the yasmin pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Unfortunately, this is normal. It will take a while for your cycle to return to normal. If it has not returned to normal within the next two months, you should consult your doctor for blood tests, to exclude diabetes and abnormal thyroid levels, as these conditions can cause abnormal bleeding.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement